# SDR QXEA0300304

- Difficulty date: February 25, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 2,764 hours, 2,123 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX ON FLIGHT 2490- FORWARD CARGO CHIMNEY IS DAMAGED.  REMOVED AND REPLACED OVERHEAD CHIMNEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
